# SDR P5CA2023072200038

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW NO. 1E VC FLAP FWD BULKHEAD FOUND DEFORMED ( FWD L/E D BEAM AFT B/HEAD WEB STIFFENER DEFORMED )( B/HEAD STIFFENER DEFORM AREA REPAIRED AS PER RI NO. RI-57-41-16375 REV A )
